RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2016, Volume 71, Issue 3(429), Pages 205–206 (Mi umn9722)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the speed gradient method for generating unitary quantum operations for closed quantum systems

A. N. Pechenab

a Steklov Mathematical Institute of Russian Academy of Sciences
b National University of Science and Technology "MISIS"

DOI: https://doi.org/10.4213/rm9722

Full text: PDF file (313 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2016, 71:3, 597–599

Bibliographic databases:

Document Type: Article
MSC: 81Q93
Presented: D. V. Treschev
Accepted: 05.04.2016

Citation: A. N. Pechen, “On the speed gradient method for generating unitary quantum operations for closed quantum systems”, Uspekhi Mat. Nauk, 71:3(429) (2016), 205–206; Russian Math. Surveys, 71:3 (2016), 597–599

Citation in format AMSBIB
\Bibitem{Pec16}
\by A.~N.~Pechen
\paper On the speed gradient method for generating unitary quantum operations for closed quantum systems
\jour Uspekhi Mat. Nauk
\yr 2016
\vol 71
\issue 3(429)
\pages 205--206
\mathnet{http://mi.mathnet.ru/umn9722}
\crossref{https://doi.org/10.4213/rm9722}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3535371}
\zmath{https://zbmath.org/?q=an:1349.81107}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016RuMaS..71..597P}
\elib{http://elibrary.ru/item.asp?id=26414391}
\transl
\jour Russian Math. Surveys
\yr 2016
\vol 71
\issue 3
\pages 597--599
\crossref{https://doi.org/10.1070/RM9722}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000383395200009}
\elib{http://elibrary.ru/item.asp?id=27572073}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84987846930}


Linking options:
  • http://mi.mathnet.ru/eng/umn9722
  • https://doi.org/10.4213/rm9722
  • http://mi.mathnet.ru/eng/umn/v71/i3/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. B. Il'in, A. N. Pechen', “Critical point in the problem of maximizing the transition probability using measurements in an $n$-level quantum system”, Theoret. and Math. Phys., 194:3 (2018), 384–389  mathnet  crossref  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:227
    References:23
    First page:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019